RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 35, Issue 3  


Structure of the center of a Clifford algebra over an integral domain
P. V. Semenov
321
Distributive rings
A. A. Tuganbaev
329
2-Local subgroups of Fischer groups
D. G. Flaass
333
Homotopy covariant functors
A. V. Khokhlov
343
An extremal problem for polynomials
A. G. Babenko
349
Description of traces of the functions whose derivatives are bounded with certain weights
G. A. Kalyabin, S. I. Pis'mennaya
357
Estimates of Kolmogorov-type widths for classes of differentiable periodic functions
V. N. Konovalov
369
Simultaneous interpolation and approximation of continuous functions
Al. A. Privalov
381
Tauberian ergodic theorem for normal contraction operators
V. F. Gaposhkin
397
Spectral projectors of a class of non-self-adjoint operators
Kh. Kh. Murtazin
405
Two generalizations of the concept of reflexivity of a locally convex space
V. S. Sekovanov
415
Certain nonlocal boundary-value problems for linear differential operators
B. P. Paneah
425
Computation of the Lie-Bäcklund algebras for second-order equations
S. V. Khabirov
435
Bernshtein's theorem for a surface with quasiconformal Gauss map
V. M. Kesel'man
445

Doctoral theses
Martingale identities and inequalities and their applications in nonlinear boundary-value problems for random processes
A. A. Novikov
455
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019